# SDR F3LA97033

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6545834
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-107-02) ON FLOOR BEAM UPPER CHORD BS 294, LBL 21 TO RBL 60, WL 208.1.  REMOVED CORROSION ON FLOOR BEAM UPPER CHORD BS 294, LBL 21 TO RBL 60, WL 208.1 IAW SRM 51-10-6.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REMOVED UPPER CHORD FROM LBL 60 TO RBL 60 AND INSTALLED FABRICATED FLOOR BEAM UPPER CHORD AND SPLICE ANGLES MADE OF STOCK MATERIAL OF 7075-T6 .063 INCH IAW SRM 53-10-9.  (M)
